Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

12 Publikationen

1995 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1640546
NEUEFEIND W, Trockel W (1995)
CONTINUOUS LINEAR REPRESENTABILITY OF BINARY RELATIONS.
ECONOMIC THEORY 6(2): 351-356.
PUB | DOI | WoS
 
1992 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1776693
Trockel W (1992)
An alternative proof for the linear utility representation theorem.
Economic Theory 2(2): 298-302.
PUB | PDF | DOI
 

Filter und Suchbegriffe

eissn=1432-0479

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: bio1

Export / Einbettung